# SDR UALA2012102506103

- Difficulty date: October 23, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Chafed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR UPPER LATCH BEARINGS, (BOTH FORWARD AND AFT) ARE CHAFING AGAINST THEIR RESPECTIVE FITTINGS WHILE CLOSING.  REMOVED & REPLACED UPPER LATCH BEARING ON BOTH FWD & AFT L2 DOOR.  CHECKED ALL CLEARANCES & DIMENSIONS.
